# SDR 0101652287

- Difficulty date: May 5, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- Aircraft time: 61,156 hours, 40,591 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE NOSE LANDING GEAR DID NOT EXTEND. THE RED NOSE GEAR LIGHT WAS ILLUMINATED AND NO OTHER WARNING LIGHT ON.  CREW MANUALLY EXTENDED NOSE LANDING GEAR AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE LUBED AND ACTUATED NOSE GEAR MULTIPLE TIMES WITH NO DISCREPANCY NOTED.  AIRCRAFT RETURNED TO SERVICE.
